American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] De-Qi Zhang. Rationality of rationally connected threefolds admitting non-isomorphic endomorphisms. Trans. Amer. Math. Soc. 364 (2012) 6315-6333.
Abstract, references, and article information   
View Article: PDF

[2] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF

[3] Amit Hogadi and Chenyang Xu. Degenerations of rationally connected varieties. Trans. Amer. Math. Soc. 361 (2009) 3931-3949. MR 2491906.
Abstract, references, and article information   
View Article: PDF

[4] Florian Berchtold and Jürgen Hausen. Cox rings and combinatorics. Trans. Amer. Math. Soc. 359 (2007) 1205-1252. MR 2262848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Flaminio Flamini. Families of nodal curves on projective threefolds and their regularity via postulation of nodes. Trans. Amer. Math. Soc. 355 (2003) 4901-4932. MR 1997590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhenbo Qin and Yongbin Ruan. Quantum cohomology of projective bundles over $\mathbb P^n$. Trans. Amer. Math. Soc. 350 (1998) 3615-3638. MR 1422617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marco Andreatta and Massimiliano Mella. Contractions on a manifold polarized by an ample vector bundle. Trans. Amer. Math. Soc. 349 (1997) 4669-4683. MR 1401760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D.-Q. Zhang. Algebraic surfaces with log canonical singularities and the fundamental groups of their smooth parts. Trans. Amer. Math. Soc. 348 (1996) 4175-4184. MR 1348158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1